# SDR 2013FA0000000

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N663SH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4663
- Aircraft time: 5,149 hours, 10,668 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,191 hours, 6,253 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 350A5800400102
- Condition: Open
- Location: Tranmission Bay
- Part time: 5,149 hours, 10,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT TRANSMISSION DOOR OPENED IN FLIGHT.  STRIKE ON THREE MAIN ROTOR BLADES.
